Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
EFFECTS OF SYMMETRY-BREAKING ON SPECTRA OF CHAOTIC HAMILTONIAN-SYSTEMS
Autore:
LEITNER DM; KOPPEL H; CEDERBAUM LS;
Indirizzi:
UNIV ILLINOIS,DEPT CHEM URBANA IL 61801 UNIV HEIDELBERG D-69120 HEIDELBERG GERMANY
Titolo Testata:
Physical review letters
fascicolo: 22, volume: 73, anno: 1994,
pagine: 2970 - 2973
SICI:
0031-9007(1994)73:22<2970:EOSOSO>2.0.ZU;2-R
Fonte:
ISI
Lingua:
ENG
Soggetto:
INTEGRABLE QUANTUM-SYSTEMS; ENERGY-LEVEL STATISTICS; MANY-PARTICLE SPECTRA; MATRIX-ELEMENTS; FLUCTUATIONS; ENSEMBLES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
21
Recensione:
Indirizzi per estratti:
Citazione:
D.M. Leitner et al., "EFFECTS OF SYMMETRY-BREAKING ON SPECTRA OF CHAOTIC HAMILTONIAN-SYSTEMS", Physical review letters, 73(22), 1994, pp. 2970-2973

Abstract

A theory for the statistical properties of spectra of chaotic Hamiltonian systems with approximate integrals of the motion is presented. Spectral statistics are determined by a random matrix ensemble that depends on a single transition parameter, which is evaluated herein semiclassically for Hamiltonians with a symmetry-breaking perturbation. At finite h, substantial deviations from results of canonical matrix ensembles are predicted. Application is given to a coupled quartic oscillator Hamiltonian.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/09/20 alle ore 18:41:46